| Model Number |
383074 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high thresholds.The physician wanted to revise the lead to improve device battery life.A new lv lead was attempted to be implanted, but due to patient anatomy, a new lead could not be implanted.A new lead was eventually implanted in the left bundle branch area.The chronic lv lead was then plugged into the new device and inactivated.In addition, the right ventricular (rv) lead exhibited a measurement of high threshold.The rv lead remains in use.No patient complications have been reported as a result of this event.